English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Non-Gaussian signatures in the five-year WMAP data as identified with isotropic scaling indices

MPS-Authors
/persons/resource/persons24365

Rossmanith,  G.
Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society;

/persons/resource/persons18473

Räth,  C.
Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society;

/persons/resource/persons4668

Morfill,  G.
Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Rossmanith, G., Räth, C., Banday, A. J., & Morfill, G. (2009). Non-Gaussian signatures in the five-year WMAP data as identified with isotropic scaling indices. Monthly Notices of the Royal Astronomical Society, 399(4), 1921-1933. doi:10.1111/j.1365-2966.2009.15421.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-BEA8-6
Abstract
There is no abstract available